Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Breast Cancer

Benign breast nodules

07/07/2009

Question:

I have benign breast nodules on both breasts and i have been using birth control pills for almost 6 months now, can i still continue using the pill or i have to stop it? how can the birth control pills particularly the estrogen and progesterone combination pills affect the nodules? will it worsen the nodules or it`s just okay to continue taking the contraceptive.

Answer:

If the nodules are definitely benign, there should be no problem with the birth control pills. Please continue to follow closely with your doctor while taking the pills.

For more information:

Go to the Breast Cancer health topic, where you can:

Response by:

Paula  Silverman, MD Paula Silverman, MD
Associate Professor of Medicine
School of Medicine
Case Western Reserve University